# SDR JBXA9800060

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Engine: Ge CF341A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Part number: 161271
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE AND GEAR DISAGREE ON TAKEOFF.  REMOVED AND REPLACED NLG UPLOCK PIN IAW CL-65 AMM 32-21-15.  PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR SYSTEM IAW CL-65 32-30-00.  ALL CHECKS GOOD, RII COMPLIED WITH.
